# SDR FDEA201107052584

- Difficulty date: July 5, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 39,110 hours, 23,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Track
- Part number: A2577502600400
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR AT FR58-59 Y-140 AFT CARGO BAY ROLLER TRACK FOUND TO NOT BE IAW APPROVED DOCUMENTATION INCORRECT LWR SPLICE PLATE REPLACED AND CORRECT MOUNT OF FASTNERS INSTALLED.  REPAIR NOW IS IAW SRM 53-10-15, PB201, FIG 203.
